# SDR WX0400030

- Difficulty date: September 15, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N890GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT EMERGENCY EXIT LIGHT AT ROW 20 INOPERATIVE. MAINTENANCE SECURED LOOSE CONNECTOR, EMERGENCY EXIT LIGHT OPERATES NORMALLY. AIRCRAFT RETURNED TO SERVICE.
